Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml
HomeStore

Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml

Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml

  • For the relief of headache, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with strawberry flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each teaspoon (5ml) contains 250mg of paracetamol.
$1.92
Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml
$1.92

More Images

Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml - Image 2

Tempra Paracetamol Strawberry 120mg/5ml Syrup 60ml

  • For the relief of headache, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with strawberry flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each teaspoon (5ml) contains 250mg of paracetamol.

Product Information

Shipping & Returns

Description

  • For the relief of headache, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with strawberry flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each teaspoon (5ml) contains 250mg of paracetamol.